Master of Science in Nursing (MSN) Student Scholarship

Date Written

Summer 7-11-2017

Document Type

Project

Course Number

5330

Course Name

Advanced Pathophysiology

Professor’s Name

John D. Chavon

Keywords

angioedema, reaction, swelling, ACE-inhibitors, difficulty, breathing

Subject Categories

Critical Care Nursing | Family Practice Nursing | Medicine and Health Sciences | Nursing

Abstract

This is a poster presentation about angioedema caused by Angiotensin-converting enzyme (ACEI or ACE Inhibitors). Angiotensin-converting enzyme inhibitor (ACEI) medications are one of the leading causes of angioedema in the United States, also known as ACEI-RA (Chan & Soliman, 2015, p. 207). ACE inhibitors are among the most commonly prescribed medications worldwide because they are indicated for the management of hypertension, congestive heart failure, myocardial infarction, diabetic nephropathy, and chronic kidney disease (Chan & Soliman, 2015, p. 207).

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.